In the present paper, using the triangular $A-$statistical convergence for double sequences, which is an interesting convergence method, we prove a Korovkin-type approximation theorem for positive linear operators on the space of all real-valued continuous functions on $\left[ 0,\infty \right)\times \left[ 0,\infty \right) $ with the property that have a finite limit at the infinity. Moreover, we present the rate of convergence via modulus of continuity. Finally, we give some further developments.
Triangular $A-$statistical convergence, positive linear operator, the Korovkin type theorem, Szasz-Mirakyan operator
ÇINAR, SELİN; YILDIZ, SEVDA; and DEMİRCİ, KAMİL
"Korovkin type approximation via triangular $A-$statistical convergence on an infinite interval,"
Turkish Journal of Mathematics: Vol. 45:
2, Article 21.
Available at: https://journals.tubitak.gov.tr/math/vol45/iss2/21